Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Child has rash on bums with diarrhea, itching and red with bumps. Diapers worn during night. Whats the remedy?

My 2 1/2 year old daughter has had this rash onherbum for over 4 weeks and I want to say I remember it starting on our spring break vacation in after she had a 1 day case of diarria. She usually gets a rash from diarria but goes away in about 2-3 days. We are going on a month now. She is complaining that they itch and they are very bumpy and red now. Last night she was saying her tee tee hurt (it was slightly red but no rash). I have tried diaper creme. She is potty trained now and has little accidents and never goes number 2 anywhere but potty now. When she had diarria she only pooped in diaper at nap time and once during night (which was over a month ago) Any idea what this is or what will help? She bathes/showers every night and isnt left in soiled clothes longer than 5 min during day. She only wears diapers at nap time and bedtime . HELP
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

I think you kid might have had a fungal or bacterial infection of the area post diarrhea.

Your doctor may prescribe antifungal or antibacterial creams for treatment depending on the examination findings.

Keeping the area open to air will help for early treatment. (you are doing so any way)
When ever a child has diarrhea clean the area with tap water by holding the child under the tap. Do not use a cloth etc.
Try to keep the area as dry as possible during the episode.
Do not use excess soap during the episode.

Hope this helps.
Take care.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor